Transparent Boundary Conditions for Time-Dependent Problems

Ruprecht, D, Schaedle, A, Schmidt, F et al. (1 more author) (2008) Transparent Boundary Conditions for Time-Dependent Problems. SIAM Journal on Scientific Computing, 30 (5). pp. 2358-2385. ISSN 1064-8275



Copyright, Publisher and Additional Information: (c) 2008, Society for Industrial and Applied Mathematics. This is an author produced version of a paper published in the SIAM Journal on Scientific Computing. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: transparent boundary condition; nonreflecting boundary condition; pole condition; wave equation; Klein-Gordon equation; Schrodinger equation; drift-diffusion equation
  • Published: 2 July 2008
  • Accepted: 17 March 2008
  • Published (online): 2 July 2008
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mechanical Engineering (Leeds) > Institute of Engineering Thermofluids, Surfaces & Interfaces (iETSI) (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 15 Jul 2016 16:00
Last Modified: 25 Oct 2016 06:00
Published Version:
Status: Published
Publisher: Society for Industrial and Applied Mathematics
Identification Number:
Related URLs:

Share / Export